Recent Papers

  1. Jeffrey Case and Sun-Yung A. Chang, "On fractional GJMS operator", Comm. Pure Appl. Math., 69(6):1017--1061, 2016. arXiv:1406.1846. (pdf)

  2. Sun-Yung A. Chang and Ray Yang, "On a class of non-local operators in conformal geometry", Chin. Ann. Math. 37B(6), 2016, pp 1-20. (pdf)

  3. Antonie Ache and Sun-Yung A. Chang, "Sobolev Trace Inequalities of order four", Duke J. 166(2017), no. 14, pp 2719-2748; arXiv:1509.06069v1. (pdf)

  4. Sun-Yung A. Chang, Robin Graham, "Work of Charles Fefferman in Conformal Geometry", Chapter of an article in honor of Charles Fefferman for his Wolff Prize at the Notices of AMS, 2017. (pdf)

  5. Sun-Yung A. Chang, David Cruz-Uribe, John Doyle, and Stephan Ramon Garcia, "Remembering Donald Sarason", Bulltin AMS, vol 65, No 2, Feb. 2018, pp 195-208. (pdf)

  6. Sun-Yung A. Chang and Fang Wang, "Moser-Trudinger inequality as a limit of fractional Sobolov inequalities", JFA, 274(2018), no.4, 1177-1201; arXiv:1704.06048.( pdf)

  7. Sun-Yung A. Chang and Yuxin Ge, "Compactness of conformal Einstein manifolds in dimension 3+1", Advances in Math., 340(2018), 588-652; arXiv:1809.05593. pdf

  8. Sun-Yung A. Chang, "Conformal Geometry on four manifolds". ICM Emmy Noether lecture, Proceedings of ICM at Rio, 2018, Vol I, 119-146; arXiv:1809.06339. (pdf)

  9. Sun-Yung A. Chang, Matthew Gursky, and Siyi Zhang, "A conformally invariant gap theorem characterizing $\mathbb{CP}^2$ via the Ricci flow" Mathematische Zeitschrift, 294(1), 2020, 721-746; arXiv:1809.05918. (pdf)

  10. Sun-Yung A. Chang, Zheng-Chao Han and Paul Z. Han, and Paul Yang, "Some Remarks on the Geometry of a class of Locally Conformally Flat Metrics", "Geometric Analysis, in Honor of Gang Tian's 60th Birthday" Progress in Mathematics series by Birkhauser, vol 333, 2019, pp 37-56. (pdf)

  11. Sun-Yung A. Chang, Yuxin Ge and Jie Qing, "Compactness of conformal Einstein manifolds in dimension 3+1, part II", to appear in Advances in Math, arXiv:1811.02112.(pdf)

  12. Sun-Yung A. Chang and Fang Hang, "Improved Moser-Trudinger-Onofri inequality under constraints", to appear at CPAM, arXiv1909.00431.(pdf)

  13. Sun-Yung A. Chang, Stephen McKeown and Paul Yang, "Scattering on singular Yamabe metrics", preprint, 2020 . (pdf)

  14. Sun-Yung A. Chang and Chengfeng Gui, "A Sharp Inequality on the Exponentiation of Functions on the Sphere", preprint, 2020. (pdf)

  15. Sun-Yung A. Chang, Yuxin Ge, X. Jin and Jie Qing, "On compactness conformally compact Einstein manifolds and uniqueness of Graham-Lee metrics, III", preprint, 2021. arXiv:2107.03075 (pdf)

  16. Sun-Yung A. Chang, Contribution to a section in "Louis Nirenberg (1925-2020)", Notices AMS, June 2021, 68(06), Editor Robert Kohn, Yanyan Li and Peter Lax.

  17. Sun-Yung A. Chang, Eden Prywes and Paul Yang, "Quasiconformal flows on non-conformally flat spheres", preprint 2021. arXiv:2107.02785. (pdf)

  18. Sun-Yung A. Chang and Eric Chen, "Some Aspects of the Ricci flow on the 4-sphere", New Zealand Journal of Math., Volume 52 (2021), 381–402, Special volume in memory of Vaughan Jones, arXiv:2109.08208. (pdf)

  19. Sun-Yung A. Chang and Yuxin Ge, "On conformally compact Einstein manifolds", preprint 2021. (to appear in the Proceedings of Mathematical Congress of Americas, 2021). (pdf)